Resolution of identity in certain metrizable locally convex spaces.
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales (1989)
- Volume: 83, Issue: 1, page 75-96
- ISSN: 1137-2141
Access Full Article
topHow to cite
topValdivia, M.. "Resolution of identity in certain metrizable locally convex spaces.." Revista de la Real Academia de Ciencias Exactas Físicas y Naturales 83.1 (1989): 75-96. <http://eudml.org/doc/42576>.
@article{Valdivia1989,
author = {Valdivia, M.},
journal = {Revista de la Real Academia de Ciencias Exactas Físicas y Naturales},
keywords = {Projectional resolutions of the identity; metrizable locally convex spaces; weakly countably determined Fréchet spaces; topological direct sum},
language = {eng},
number = {1},
pages = {75-96},
title = {Resolution of identity in certain metrizable locally convex spaces.},
url = {http://eudml.org/doc/42576},
volume = {83},
year = {1989},
}
TY - JOUR
AU - Valdivia, M.
TI - Resolution of identity in certain metrizable locally convex spaces.
JO - Revista de la Real Academia de Ciencias Exactas Físicas y Naturales
PY - 1989
VL - 83
IS - 1
SP - 75
EP - 96
LA - eng
KW - Projectional resolutions of the identity; metrizable locally convex spaces; weakly countably determined Fréchet spaces; topological direct sum
UR - http://eudml.org/doc/42576
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.